Alert archive / New Mexico / Red Flag Warnings in 2018

Red Flag Warning 32, NWS Albuquerque, NM

April 15, 201812 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Apr 15, 2018, 3:08 PM MDT for 12 counties in New Mexico. It took effect at Apr 17, 2018, 8:00 AM MDT. It was in force for 13 hr. 25 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 15, 2018, 3:08 PM MDT (21:08 UTC)
In effect from
Apr 17, 2018, 8:00 AM MDT
Expired
Apr 17, 2018, 9:00 PM MDT
In force
13 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 34 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 17, 9:47 AM MDTNON-TSTM WND GST 603 Wnw Gallup, NMKGUP ASOS.
Apr 17, 9:56 AM MDTNON-TSTM WND GST 7810 Sse Magdalena, NMMRO. ELEVATION 10634.
Apr 17, 10:30 AM MDTHIGH SUST WINDS 405 Se Placitas, NMRANCHO DE PLACITAS
Apr 17, 10:46 AM MDTNON-TSTM WND GST 593 Wnw Gallup, NMKGUP ASOS.
Apr 17, 11:11 AM MDTNON-TSTM WND GST 596 Ne Las Vegas, NMKLVS ASOS.
Apr 17, 11:53 AM MDTHIGH SUST WINDS 416 Ne Las Vegas, NMKLVS ASOS.
Apr 17, 12:55 PM MDTHIGH SUST WINDS 442 Ssw Milan, NMKGNT AWOS.
Apr 17, 1:40 PM MDTNON-TSTM WND GST 61Jemez Springs, NMVALLES CALDERA JEMEZ SPRINGS.
Apr 17, 1:53 PM MDTHIGH SUST WINDS 516 Ne Las Vegas, NMKLVS ASOS.
Apr 17, 1:53 PM MDTNON-TSTM WND GST 666 Ne Las Vegas, NMKLVS ASOS.
Apr 17, 2:01 PM MDTNON-TSTM WND GST 64Des Moines, NMSCHOOLNET SITE RELAYED.
Apr 17, 2:09 PM MDTNON-TSTM WND GST 592 Ene Clayton, NMKCAO ASOS.
Apr 17, 2:27 PM MDTNON-TSTM WND GST 583 E Bernalillo, NM
Apr 17, 2:47 PM MDTHIGH SUST WINDS 4010 Wnw Albuquerque, NMKAEG AWOS.
Apr 17, 2:53 PM MDTNON-TSTM WND GST 646 Ne Las Vegas, NMKLVS ASOS.
Apr 17, 3:27 PM MDTNON-TSTM WND GST 796 Ne Las Vegas, NMKLVS ASOS.
Apr 17, 3:34 PM MDTHIGH SUST WINDS 526 Ne Las Vegas, NMKLVS ASOS.
Apr 17, 4:00 PM MDTNON-TSTM WND DMG6 Nw Albuquerque, NMLARGE TREE DOWN NEAR COORS BYPASS AND 7 BAR LOOP
Apr 17, 4:05 PM MDTNON-TSTM WND GST 604 Wsw Mills, NMMILLS CANYON RAWS.
Apr 17, 4:07 PM MDTNON-TSTM WND GST 582 Ene Clayton, NMKCAO ASOS.
Apr 17, 4:27 PM MDTNON-TSTM WND GST 586 Ne Las Vegas, NMKLVS ASOS.
Apr 17, 5:00 PM MDTNON-TSTM WND DMGGallup, NMNM 118 CLOSED DUE TO DOWNED POWER LINE NEAR AIRPORT
Apr 17, 5:04 PM MDTNON-TSTM WND DMG3 Sw Gallup, NMDOWNED POWER LINE.
Apr 17, 5:30 PM MDTNON-TSTM WND GST 606 Ne Las Vegas, NMKLVS ASOS.
Apr 17, 5:53 PM MDTNON-TSTM WND GST 595 Nne Sedan, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.1 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2018-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2018-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3252 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

292 
WWUS85 KABQ 152108
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
308 PM MDT Sun Apr 15 2018

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MONDAY ACROSS ALL
OF NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS...VERY LOW
HUMIDITY AND AN UNSTABLE ATMOSPHERE...

...RED FLAG WARNING IN EFFECT TUESDAY MORNING THROUGH TUESDAY 
EVENING ACROSS ALL OF NORTHERN AND CENTRAL NEW MEXICO DUE TO VERY 
STRONG WINDS AND LOW HUMIDITY...

.Ahead of another Pacific trough, west to southwest winds will
increase on Monday thanks to excellent mixing and a strengthening
surface low over southeast Colorado. Exceptionally dry conditions
are expected as well. Nearly all areas will experience numerous
hours of single digit humidities. This will yield several hours
of critical fire weather conditions Monday afternoon and evening.
Strong winds and low humidities may persist later into the
evening across far northwest New Mexico. Strong winds will
quickly ramp back up for all areas Tuesday morning. Wind speeds
Tuesday will be higher and single digit humidity, especially
across eastern New Mexico, will persist. Critical fire weather
conditions are expected across western New Mexico Tuesday, while 
extremely critical conditions are likely for portions of eastern 
New Mexico.

NMZ101>109-161300-
/O.UPG.KABQ.FW.A.0027.180417T1400Z-180418T0300Z/
/O.NEW.KABQ.FW.W.0032.180417T1400Z-180418T0300Z/
/O.CON.KABQ.FW.W.0031.180416T1800Z-180417T0200Z/
Northwest Plateau-North Central Mountains-Northeast Highlands-
Northeast Plains-Northwest Highlands-Middle Rio Grande Valley-
Sandia, Manzano and Gallinas Mountains-East Central Plains-
West Central Highlands-
308 PM MDT Sun Apr 15 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
MONDAY...
...RED FLAG WARNING IN EFFECT FROM 8 AM TO 9 PM MDT TUESDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from 8 AM to 9 PM MDT Tuesday. The
Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...This includes all of northern and central 
  New Mexico. Critical fire weather conditions are expected 
  early Monday afternoon through Monday evening, while critical 
  to extreme fire weather conditions are expected Tuesday 
  morning through Tuesday evening. 

* 20 FOOT WINDS...On Monday, west to southwest 20 to 30 mph with
  gusts of 40 to 45 mph. On Tuesday, west 30 to 45 mph with gusts
  between 55 and 70 mph. The strongest winds will be along and 
  east of the central mountain chain on Tuesday. 

* RELATIVE HUMIDITY...On Monday, falling between 4 and 10 
  percent and on Tuesday, falling between 5 and 15 percent. 

* IMPACTS...Any fires that develop will likely spread rapidly 
  and will be hard to control. Long range spotting and extreme 
  fire behavior will be possible. Outdoor burning should not be 
  done. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

28
4 follow-up statements
442 
WWUS85 KABQ 160957
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
357 AM MDT Mon Apr 16 2018

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM TODAY ACROSS ALL 
OF NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS...VERY LOW 
HUMIDITY AND AN UNSTABLE ATMOSPHERE...

...RED FLAG WARNING IN EFFECT FROM 8 AM TO 9 PM MDT TUESDAY 
ACROSS ALL OF NORTHERN AND CENTRAL NEW MEXICO DUE TO VERY STRONG 
WINDS AND LOW HUMIDITY...

.Ahead of another Pacific trough, west to southwest winds will
increase today thanks to excellent mixing and a strengthening 
surface low over southeast Colorado. Exceptionally dry conditions 
will occur as well. Nearly all areas will experience numerous 
hours of single digit humidities. This will yield critical fire 
weather conditions this afternoon and evening. Winds will quickly
ramp back up for all areas Tuesday morning with high, potentially
damaging winds nearly everywhere Tuesday late morning through the
evening. Single digit humidities will continue, especially across
eastern New Mexico. Fire weather conditions will be extremely
critical over much of northern and central New Mexico Tuesday. 

NMZ101>109-170300-
/O.EXT.KABQ.FW.W.0031.180416T1800Z-180417T0300Z/
/O.CON.KABQ.FW.W.0032.180417T1400Z-180418T0300Z/
Northwest Plateau-North Central Mountains-Northeast Highlands-
Northeast Plains-Northwest Highlands-Middle Rio Grande Valley-
Sandia, Manzano and Gallinas Mountains-East Central Plains-
West Central Highlands-
357 AM MDT Mon Apr 16 2018

...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM TO 9 PM MDT
TUESDAY...

* AREA AND TIMING...This includes all of northern and central New
  Mexico. Critical fire weather conditions are expected early this
  afternoon through this evening, while extreme fire weather 
  conditions are expected Tuesday morning through Tuesday evening.
  

* 20 FOOT WINDS...Today, west to southwest 20 to 30 mph with gusts
  of 40 to 45 mph. On Tuesday, west 30 to 45 mph with gusts
  between 55 and 70 mph. The strongest winds will be over the
  western mountains and along and east of the central mountain
  chain Tuesday.
 
* RELATIVE HUMIDITY...Today, falling between 4 and 10 percent and
  on Tuesday, falling between 5 and 15 percent. 

* IMPACTS...Any fires that develop will likely spread rapidly 
  and will be hard to control. Long range spotting and extreme 
  fire behavior will be possible. Outdoor burning should not be 
  done. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$
690 
WWUS85 KABQ 170244
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
844 PM MDT Mon Apr 16 2018

...RED FLAG WARNING IN EFFECT FROM 8 AM TO 9 PM MDT TUESDAY 
ACROSS ALL OF NORTHERN AND CENTRAL NEW MEXICO DUE TO VERY STRONG 
WINDS AND LOW HUMIDITY...

.Winds will quickly ramp back up for all areas Tuesday morning 
with high, potentially damaging winds nearly everywhere Tuesday 
late morning through the evening. Single digit humidities will 
continue, especially across eastern New Mexico. Fire weather 
conditions will be extremely critical over much of northern and 
central New Mexico Tuesday.

NMZ101>109-171300-
/O.EXP.KABQ.FW.W.0031.000000T0000Z-180417T0300Z/
/O.CON.KABQ.FW.W.0032.180417T1400Z-180418T0300Z/
Northwest Plateau-North Central Mountains-Northeast Highlands-
Northeast Plains-Northwest Highlands-Middle Rio Grande Valley-
Sandia, Manzano and Gallinas Mountains-East Central Plains-
West Central Highlands-
844 PM MDT Mon Apr 16 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM TO 9 PM MDT
TUESDAY...
...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

* AREA AND TIMING...This includes all of northern and central New
  Mexico. Extreme fire weather conditions are expected Tuesday 
  morning through Tuesday evening. 

* 20 FOOT WINDS...West 30 to 45 mph with gusts between 55 and 70
  mph by mid day. The strongest winds will be over the western 
  mountains and along and east of the central mountain chain. 

* RELATIVE HUMIDITY...Falling between 5 and 15 percent Tuesday.

* IMPACTS...Any fires that develop will likely spread rapidly 
  and will be hard to control. Long range spotting and extreme 
  fire behavior will be possible. Outdoor burning should not be 
  done. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$
996 
WWUS85 KABQ 170751
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
151 AM MDT Tue Apr 17 2018

...RED FLAG WARNING IN EFFECT FROM 8 AM TO 9 PM MDT TODAY ACROSS 
ALL OF NORTHERN AND CENTRAL NEW MEXICO DUE TO EXCEPTIONALLY  
STRONG WINDS AND EXTREMELY LOW HUMIDITY...

.Winds will quickly ramp back up for all areas this morning with 
high, potentially damaging winds nearly everywhere from late this 
morning through the evening. Single digit humidities will 
continue, especially across central and eastern New Mexico. Fire 
weather conditions will be extremely critical over much of 
northern and central New Mexico Tuesday.

NMZ101>109-180300-
/O.CON.KABQ.FW.W.0032.180417T1400Z-180418T0300Z/
Northwest Plateau-North Central Mountains-Northeast Highlands-
Northeast Plains-Northwest Highlands-Middle Rio Grande Valley-
Sandia, Manzano and Gallinas Mountains-East Central Plains-
West Central Highlands-
151 AM MDT Tue Apr 17 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
9 PM MDT THIS EVENING...

* AREA AND TIMING...This includes all of northern and central New
  Mexico. Critical fire weather conditions in the Northwest
  Plateau and North Central Mountains. Extreme fire weather
  conditions elsewhere through this evening.  

* 20 FOOT WINDS...West 30 to 45 mph with gusts between 55 and 70
  mph by early afternoon. The strongest winds will be over the 
  western mountains and along and east of the central mountain 
  chain. 

* RELATIVE HUMIDITY...between 5 and 10 percent, except around 15
  percent in the North Central Mountains. Single digit humidities
  will last 10 to 15 or even more hours from the Middle Rio 
  Grande Valley across all of the eastern plains. 

* IMPACTS...Any fires that develop will spread rapidly and be hard
  to control. Long range spotting and extreme fire behavior will
  be likely. Outdoor burning absolutely cannot be done. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

40
737 
WWUS85 KABQ 180250
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
850 PM MDT Tue Apr 17 2018

NMZ101>109-180400-
/O.EXP.KABQ.FW.W.0032.000000T0000Z-180418T0300Z/
Northwest Plateau-North Central Mountains-Northeast Highlands-
Northeast Plains-Northwest Highlands-Middle Rio Grande Valley-
Sandia, Manzano and Gallinas Mountains-East Central Plains-
West Central Highlands-
850 PM MDT Tue Apr 17 2018

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

Winds are decreasing in speed, and critical fire weather
conditions are starting to abate. Therefore, the Red Flag Warning
will be allowed to expire.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 15, 11:35 AM MDT, 3 hours 33 minutes earlier.

Area forecast discussion, Apr 15, 11:35 AM MDT, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
1135 AM MDT Sun Apr 15 2018

.AVIATION...
18Z TAF CYCLE
A ridge of high pressure aloft will crest over western NM this
afternoon. Scattered to broken high clouds will move into western NM
this afternoon, into central NM this evening and across eastern NM
tonight. VFR conditions are expected through midday Monday. Winds
beneath the ridge aloft will be light today from the south to
southwest with a few afternoon gusts between 15 and 20 knots. A
trough of surface low pressure in northeastern NM and eastern CO will
cause winds to increase Monday morning. Southwest winds will gust to
around 25 knots after 16Z Monday across west central NM and from the
central mountains north of I-40 eastward to the TX border. Winds will
increase areawide Monday afternoon with gusts to around 40 knots.

&&

.PREV DISCUSSION...249 AM MDT Sun Apr 15 2018...
.SYNOPSIS...
A ridge of high pressure will cross NM today providing sunshine and
warmer temperatures. A storm will move onto the west coast today,
reach the Great Basin late Monday and cross NM Tuesday. Winds will
increase Monday and Tuesday, with a good chance of more high winds
in the east central and northeast areas. Monday will be warm, then a
cold front will bring cooling Tuesday. We no longer have any
precipitation forecast early in the week. A weak ridge of high
pressure will reach NM Wednesday while the next storm approaches the
west coast. A break from the strong winds Wednesday will be short
lived with windy conditions returning Thursday and Friday as another
storm approaches. A dry line still looks like it might set up near
the TX border Thursday and Thursday night, before shifting into TX
Friday. This could be the focus for thunderstorms. Rain and high
elevation snow showers will be possible across the north Thursday
night through Friday night.

&&

.DISCUSSION...
A nice Sunday on the way as a ridge of high pressure brings sunshine,
warmer temperatures and not too much wind. Highs will be around 10
degrees higher, pretty close to normal everywhere. High clouds will
begin to move into northwest NM late today and spread across all of
northern NM tonight. This will keep temperatures mild for this time
of year, well above normal across the north.

The wind machine will crank up again Monday, and really "go to town"
Tuesday, when high winds will be a threat over the northeast quarter
of our CWA. It will be super dry both days as dewpoints crater. We
will be upgrading to a Red Flag Warning Monday for all fire weather
zones and issuing a Fire Weather Watch for all zones Tuesday. See the
discussion below for more details. Monday will be warm with above
normal highs, while Tuesday cools behind a cold front blasting
across the state.

Another weak ridge will cross NM Wednesday with a noticeable drop in
the winds. But it will not last long as the next storm moves onto the
west coast Wednesday night and reaches the four corners area Thursday
night. It will cross NM Friday, with a closed low near the CO/NM
border. A dry line could still set up Thursday and Thursday night
near the TX border with thunderstorms firing along it. Storms should
move out of NM Friday. Meanwhile, rain and mountain snow showers are
forecast Thursday night through Friday night across the northern tier
zones. Wednesday will be cool, Thursday warmer, then cooler again
Friday.

Next weekend will probably be dry but long range models are hinting
at a weak upper level disturbance coming into NM from the southwest
Sunday, potentially creating a few showers over the west. For now
will have Sunday dry.

CHJ

&&

.FIRE WEATHER...
...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS MONDAY...
...WIDESPREAD CRITICAL TO EXTREME FIRE WEATHER CONDITIONS TUESDAY...

Weak upper level ridging and relative light winds are on tap for
today. Temperatures will warm to within 5 degrees of normal for all
areas. Haines values of 5 to 6 and several hours of single digit
humidities are expected from the Rio Grande Valley westward, but the
light winds will preclude critical conditions.

Widespread critical fire weather conditions are expected for Monday
and Tuesday, though meteorologically, these days are quite
different. On Monday, west to southwest winds will increase area
wide as a Pacific trough moves over California. Widespread Haines
values of 6 with areas of SuperHaines are expected. Daytime
humidities will be extremely low after poor RH recoveries tonight.
In fact, with the exception of the northern mountains, single digit
humidity values are expected for at least 6, but as much as 12
hours.

On Tuesday, the aforementioned trough slides east across Colorado,
driving the jet squarely over NM. An associated cold front will race
from west to east during the day, but high temperatures will remain
above normal east of the central mountain chain. Temperatures will
drop below normal across the west, but humidities will remain
sufficiently low for critical fire weather conditions. Across the
east, between 6 and 10 hours of single digit humidity values are
expected once again. However, the biggest concern on Tuesday, are
the winds. Both ahead of and behind the front, strong to damaging
winds will develop. Across western NM, west winds of 25 to 35 mph
with gusts near 50 mph are likely, but along and east of the central
mountain chain, winds of 30 to 45 mph with gusts between 60 and 70
mph are likely. Haines values of 5 to 6 will persist along and east
of the Rio Grande Valley, but will decrease somewhat across
northwest NM behind the front. Therefore, with these values in mind,
critical fire weather conditions are likely across the west, but
extremely critical fire weather conditions are expected across the
east. Large fire growth will be possible both Monday and Tuesday.

A brief respite from the wind is expected on Wednesday as weak
shortwave ridging moves across the state, but very dry and unstable
conditions will persist.

Another Pacific low/trough will move toward the Four Corners on
Thursday and strong south to southwest winds look to develop across
all of northern and central New Mexico. However, Gulf moisture will
be drawn into the eastern third or so of the state which will
prevent critical conditions from occurring. However, the western two-
thirds of the area will remain very dry and unstable allowing
critical fire weather conditions to develop once again. The upper
low will track eastward across the NM/CO border Thursday night and
Friday, though the GFS remains a little more progressive than the
ECMWF. Regardless, it looks like the moisture across the east will
be scoured out, although some wrap-around moisture will be possible
across northern NM. Meanwhile, strong westerly winds will develop
area wide. Critical fire weather conditons will be possible mainly
south of I-40.

34

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from noon to 8 PM MDT Monday for the following
zones... NMZ101>109.

Fire Weather Watch from Tuesday morning through Tuesday evening for
the following zones... NMZ101>109.

&&
Hazardous weather outlook, Apr 15, 3:33 AM MDT, 11 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
333 AM MDT Sun Apr 15 2018

NMZ501>540-161100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
333 AM MDT Sun Apr 15 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A red flag warning is in effect from noon to 8 pm MDT Monday for all
of northern and central New Mexico where very low humidities
combined with strong winds and a very unstable atmosphere will
create critical fire weather conditions.

A fire weather watch is in effect from late Tuesday morning through
Tuesday evening for all of northern and central New Mexico due to
exceptionally strong winds and low humidity.

A dry line may form near the Texas border Thursday into Friday,
setting up the potential for thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Contact your local law enforcement at 911 and the National Weather
Service at 1.888.386.7637 to report wildfire outbreaks.

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 1:52 AM MDTFire Weather WatchABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more13 hr
Apr 15, 1:52 AM MDTRed Flag WarningABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more43 hr

Nearby

Red Flag Warnings in New Mexico, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.